# SDR QXEA200602362

- Difficulty date: May 30, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 3,638 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: LT WING REAR SPAR HAS 30 HST COLLARS RUBBING CONTROL CABLES AT INBOARD FLAP, INBOARD SCREW JACK, YW55.  MAINTENANCE REPAIRED IAW Q400 SRM 51-40-15-330-801 AND SRM 51-23-20-390-801.
